# SDR AALA202201209395

- Difficulty date: January 15, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737*
- Aircraft serial: 29570
- Aircraft time: 37,481 hours, 15,330 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE BROKEN AT EMERGENCY EXIT 16A. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
